# SDR AALA2020030549016

- Difficulty date: March 2, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 64,502 hours, 16,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L SLIDE WILL NOT ARM. MAINTENANCE ADJUSTED SLIDE BUSTLE PER AMM 25-66-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
